Asymptotic optimality of estimators in non-regular cases

Akahira, Masafumi . Annals of the Institute of Statistical Mathematics 1982. 34 (1) :69-82

Locate this article in:

Bibtex

@article{CIS-44236,
  Author = {Akahira, Masafumi},
  Title = {Asymptotic optimality of estimators in non-regular cases},
  Journal = {Annals of the Institute of Statistical Mathematics},
  Volume = {34},
  Number = {1},
  Year = {1982},
  Pages = {69--82},
  Keywords = {Asymptotically median unbiased estimator}
}

Similar articles